# SDR AALA201907089005

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 59,426 hours, 22,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: D27510043001AC
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLAP HANDLE IS DIFFICULT TO MOVE BETWEEN SETTINGS, ESPECIALLY BETWEEN 1 AND 2. MAINTENANCE REMOVED AND REPLACED FLAP HANDLE LEVER CONTROL IAW AMM 27-51-43. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
